MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
(b)(6) is allowing the creation of multiple external contours resulting in the ssd (source-to-skin-distance) not being calculated correctly.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.Monaco needs to have one structure of classification "external" in order to calculate treatment plans.Monaco allows duplicate structures with classification of external (i.E.External = patient outline), when an unusual configuration is used.This occurs when a user imports an anatomical group (i.E.Template with structure names/properties) into a patient that already has an external structure associated with it.When this happens, there could be graphical display issues such as the beam being erroneously presented (the central beam line) and the ssd (source to skin distance) could be incorrect which could lead to the dose reference points (point calculations used for qa comparisons) not being calculated, however the 3d dose calculation which is used by the user to evaluate the plan (dvh - dose volume histogram, isodose lines, mus) is still correct which is why this is not a safety issue that would lead to a mistreatment.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key7804497
Report Number1937649-2018-00010
Device Sequence Number1637638
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1